# SDR REXA2025042200450

- Difficulty date: April 16, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 35,162 hours, 25,452 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, SMOKE/ODOR IN COCKPIT & CABIN, EMERGENCY DECLARED, NO FIRE INDICATIONS, GO AROUND, RETURNED TO RDU. PERFORMED DRYOUT PROCEDURES IAW CRJ-900 AMM 72-00-00. SMELL EVENTUALLY WAS REMOVED FROM AC. NO FURTHER ANOMALIES NOTED.
